# SDR REXA2017062000720

- Difficulty date: June 20, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 23,917 hours, 15,623 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Condition: Leaking
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  OXYGEN PRESSURE WAS NOTED TO BE APROXIMATELY 1420 PSI. OXYGEN LOW PRESSURE CAUTION MESSAGE POSTED AND NOTED THE OXYGEN TO BE 1390 PSI WITHIN A HALF HOUR OXYGEN WAS NOTED TO BE 1240LBS.   DEPRESSURIZED CREW OXYGEN IAW AMM 35-10-00-862-801-A01.  R & R THE CAPILLARY LINES [6 & 8] FOR CREW IAW AMM 35-13-01-400-803,  DUE TO LEAKS NOTED ON BOTH LINES.  REMOVAL OF OXYGEN CYLINDER DUE TO BEING BLED DRY IAW AMM 35-11-03-000801.  INSTALL OF OXYGEN CYLINDER IAW AMM 35-11-03-801.
